Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 598130, 13 pages
http://dx.doi.org/10.1155/2013/598130
Research Article

Mathematical Modeling and Fault Tolerance Control for a Three-Phase Soft-Switching Mode Rectifier

Department of Electrical Engineering, National Chin-Yi University of Technology, No. 57, Section 2, Zhongshan Road, Taiping District, Taichung 41170, Taiwan

Received 10 October 2012; Revised 13 December 2012; Accepted 14 December 2012

Academic Editor: Zheng-Guang Wu

Copyright © 2013 Kuei-Hsiang Chao and Chin-Tsang Hsieh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kuei-Hsiang Chao and Chin-Tsang Hsieh, “Mathematical Modeling and Fault Tolerance Control for a Three-Phase Soft-Switching Mode Rectifier,” Mathematical Problems in Engineering, vol. 2013, Article ID 598130, 13 pages, 2013. https://doi.org/10.1155/2013/598130.